MathSciNet Relay Station
MathSciNet bibliographic data
MR773988 (86d:20010) 20C11 (20C05)
Broué, Michel On Scott modules and $p$-permutation modules: an approach through the Brauer morphism. Proc. Amer. Math. Soc. 93 (1985), no. 3, 401–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement